# SDR VNAA2020071511101

- Difficulty date: July 12, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 9,477 hours, 8,676 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 525063
- Part serial: SPP100731
- Condition: Damaged
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STEERING INOP CAUTION MSG IN FLIGHT, EMERGENCY DECLARED AND AIRCRAFT RETURNED TO THE FIELD.  TROUBLESHOT NLG STEERING SYSTEM FOUND KINK IN WIRE HARNESS, REMOVED AND REPLACED THE PROXIMITY SENSOR HARNESS ASSY, OPS CHECK GOOD.
